# SDR AWXA0000190

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 45,005 hours, 27,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546809158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION ON UPPER T CHORD OF FLOORBEAM AT FS 947 RBL 20 OUT OF LIMITS.  REMOVED DAMAGED AREA IAW 737 SRM 53-00-51, FABRICATED REPAIR PARTS FROM (T-CHORD BAC 1505 -100617 7075T6, SUPPORT ANGLE BAC 1490-2236 7075T6, STRAPS .063 AND .071 7075T6).  TREATED AND PRIMED PARTS IAW 737 SRM 53-00-51.
